Alert archive / California / Gale Watches in 2011
Gale Watch 21, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale watch at May 27, 2011, 2:26 PM PDT. It took effect at May 28, 2011, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 27, 2011, 2:26 PM PDT (21:26 UTC)
- In effect from
- May 28, 2011, 3:00 PM PDT
- Expired
- May 27, 2011, 9:18 PM PDT
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
555 WHUS76 KLOX 272126 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 226 PM PDT FRI MAY 27 2011 PZZ670-673-676-280430- /O.CON.KLOX.GL.W.0019.000000T0000Z-110530T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 226 PM PDT FRI MAY 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWEST WINDS 20 TO 35 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS WILL CONTINUE THROUGH LATE SUNDAY NIGHT. ISOLATED GUSTS TO 45 KNOTS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. THE WINDS MAY DIMINISH FOR A BRIEF PERIOD DURING THE LATE NIGHT AND EARLY MORNING HOURS. * SEAS: COMBINED SEAS WILL BUILD TO 10 TO 14 FT WITH A DOMINANT PERIOD OF 7 SECONDS THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-280430- /O.CON.KLOX.GL.W.0019.000000T0000Z-110530T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 226 PM PDT FRI MAY 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS WITH CONTINUE THROUGH LATE SUNDAY NIGHT. STRONGEST WINDS WILL OCCUR OVER THE WEST PORTION. THE WINDS MAY DIMINISH FOR A BRIEF PERIOD DURING THE LATE NIGHT AND EARLY MORNING HOURS. * SEAS: COMBINED SEAS WILL AVERAGE 8 TO 10 FEET WITH A DOMINANT PERIOD OF 7 SECONDS THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-280430- /O.CON.KLOX.SC.Y.0063.000000T0000Z-110528T1000Z/ /O.NEW.KLOX.GL.A.0021.110528T2200Z-110530T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 226 PM PDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS THROUGH LATE TONIGHT. THE STRONGEST WINDS WILL OCCUR ACROSS THE WEST PORTION. THE WEST WINDS WILL INCREASE SATURDAY AFTERNOON WITH POSSIBLE FREQUENT GUSTS 35 TO 40 KT THROUGH SATURDAY NIGHT. THE WINDS WILL LIKELY DIMINISH EARLY SUNDAY MORNING THEN INCREASE AGAIN WITH POSSIBLE FREQUENT GUSTS 35 TO 40 KT SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. * SEAS: COMBINED SEAS WILL BUILD TO 7 TO 9 FEET WITH A DOMINANT PERIOD OF 7 SECONDS SATURDAY AND THEN PERSIST THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
1 follow-up statement
401 WHUS76 KLOX 280418 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 918 PM PDT FRI MAY 27 2011 PZZ655-281230- /O.EXT.KLOX.SC.Y.0063.000000T0000Z-110528T2200Z/ /O.UPG.KLOX.GL.A.0021.110528T2200Z-110530T1000Z/ /O.EXB.KLOX.GL.W.0019.110528T2200Z-110529T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 918 PM PDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS IS EXPECTED TO INCREASE TO 20 TO 30 KNOTS FROM LATE SATURDAY AFTERNOON THROUGH EVENING...WITH GUSTS AS HIGH AS 40 KNOTS. * SEAS: STEEP AND CHOPPY SEAS WILL BUILD TO 7 TO 10 FEET WITH A DOMINANT PERIOD OF 7 SECONDS BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-673-676-281230- /O.CON.KLOX.GL.W.0019.000000T0000Z-110530T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 918 PM PDT FRI MAY 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS CONTINUE THROUGH LATE SUNDAY NIGHT. THE WINDS MAY DIMINISH FOR A BRIEF PERIOD DURING THE LATE NIGHT AND EARLY MORNING HOURS. * SEAS: COMBINED SEAS 8 TO 10 FEET WILL BUILD TO 10 TO 14 FT WITH A DOMINANT PERIOD OF 7 SECONDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-281230- /O.CON.KLOX.GL.W.0019.000000T0000Z-110530T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 918 PM PDT FRI MAY 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS AS HIGH AS 40 KNOTS WILL CONTINUE AT TIMES THROUGH LATE SUNDAY NIGHT. STRONGEST WINDS WILL OCCUR OVER THE WEST PORTION. THE WINDS MAY DIMINISH FOR A BRIEF PERIOD DURING THE LATE NIGHT AND EARLY MORNING HOURS. * SEAS: STEEP AND CHOPPY SEAS OF 7 TO 10 FEET WITH A DOMINANT PERIOD OF 7 SECONDS WILL CONTINUE THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale watch went out at May 27, 2:15 PM PDT, 11 minutes earlier.
Area forecast discussion, May 27, 2:15 PM PDT, 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 215 PM PDT FRI MAY 27 2011 .SYNOPSIS... GUSTY WINDS WILL BE THE BIG STORY THIS WEEKEND ALONG WITH SIGNIFICANT COOLING BY SUNDAY AS A COLD LOW PRESSURE SYSTEM MOVES INTO THE AREA. WARMER WEATHER WITH LIGHTER WINDS EXPECTED NEXT WEEK. && .SHORT TERM (TODAY-MON)...ASIDE FROM THE GUSTY WINDS IN SOME PLACES TODAY WAS A PICTURE PERFECT DAY WITH SUNNY SKIES AND TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL IN MOST LOCATIONS. TODAY WILL LIKELY BE THE WARMEST DAY OF THE NEXT SEVERAL, THOUGH ONLY SLIGHT COOLING IS EXPECTED SATURDAY BEFORE THE TROF MOVES IN AND REALLY COOLS THINGS OFF SUNDAY. IN THE MEANTIME, GUSTY NORTHWEST WINDS WILL CONTINUE IN THE SAME AREAS, WITH NEAR ADVISORY LEVEL WINDS POSSIBLE SATURDAY ALONG THE VENTURA AND LA COUNTY COASTS. THE MODELS HAVE TRENDED A LITTLE FURTHER NORTH AND EAST WITH THE SUNDAY TROF. IT'S A SUBTLE CHANGE BUT ENOUGH TO KEEP STRONG NORTHWEST FLOW OVER THE AREA AND LIKELY LIMITING THE NORTHWARD AND WESTWARD ADVANCE OF THE DEEPENING MARINE LYR SUNDAY MORNING. THERE'S STILL A CHANCE THAT CLOUDS WILL FILL IN ACROSS LA/VENTURA COUNTIES, BUT THE MODELS SEEM TO BE SUGGESTING ENOUGH DOWNSLOPE FLOW FROM THE NORTHWEST WINDS ALOFT TO KEEP CLOUDS AND POTENTIAL DRIZZLE MOSTLY TO THE EAST AND SOUTH OF LA COUNTY. THE MAJOR EXCEPTION BEING THE GRAPEVINE AREA NEAR THE KERN COUNTY LINE WHERE STRONG UPSLOPE FLOW AND A DEEPENING MOIST LAYER WILL PUSH CLOUDS AND POSSIBLY SOME DRIZZLE OR LIGHT SHOWERS UP THE NORTH FACING SLOPES. GIVEN THE AMOUNT OF COLD AIR COMING IN FREEZING LEVELS WILL BE FALLING RAPIDLY LATE SATURDAY NIGHT AND EARLY SUNDAY AND IF THE NAM IS CORRECT IN IT'S DEPICTION OF THE MOISTURE PROFILE THERE COULD BE SOME LIGHT SNOW ACCUMULATION DOWN TO AROUND 5000 FEET NEAR THE GRAPEVINE SUNDAY MORNING. WILL HAVE TO WATCH THIS CLOSELY OVER THE NEXT FEW MODEL RUNS AND POSSIBLY CONSIDER INCREASING POPS IN THAT AREA. OTHERWISE, ANOTHER WINDY DAY ON TAP, POSSIBLY EVEN WINDIER THAN SATURDAY. EARLIER ADVISORIES HAVE BEEN EXTENDED THROUGH SUNDAY AND AREAL COVERAGE MAY NEED TO BE EXPANDED TO INCLUDE THE COASTAL ZONES AS WELL. ANY CLOUDS THAT FORM IN THE MORNING SHOULD DISSIPATE BY AFTERNOON AS THE TROF PASSES AND STRONG SUBSIDENCE TO THE LEE OF THE MTNS COMBINES WITH COLD AIR ADVECTION TO PRETTY MUCH WIPE OUT ANY LINGERING MORNING INVERSION. TEMPERATURES WILL BE MUCH COOLER ACROSS THE MTNS AND ANTELOPE VALLEY, IN SOME AREAS 15-25 DEGREES COOLER THAN SAT. COOLER AT LOWER ELEVATIONS AS WELL, THOUGH THE SUBSIDENCE WITH THE NORTHWEST FLOW WILL OFFSET SOME OF THIS COOLING SO STILL SOME LOWER 70S POSSIBLE. SUNDAY EVENING THE NAM SHOWS A LITTLE BURST OF NORTHERLY WINDS IN THE VENTURA/LA VALLEYS WHICH MAY YIELD SOME ADVISORY LEVEL WINDS THERE AND ACROSS THE SANTA MONICA MTNS. SIGNIFICANT IMPROVEMENT IN THE WEATHER EXPECTED MONDAY AS HIGH PRESSURE BUILDS QUICKLY BEHIND THE TROF AND TEMPS WARM UP BACK TO NEAR NORMALS. DO NOT EXPECT THE MARINE LYR TO REFORM YET SO MOSTLY CLEAR SKIES EXPECTED. .LONG TERM (TUE-FRI)...MODELS IN PRETTY GOOD AGREEMENT THROUGH ABOUT WEDNESDAY SHOWING ANOTHER TROF DROPPING SOUTH ALONG THE WA/OR COAST WHILE HEIGHTS CONTINUE TO BUILD OVER SRN CA. THIS SHOULD PRODUCE A SLIGHT WARMING TREND THROUGH MID WEEK, ESPECIALLY INLAND. BOTH THE GFS AND ECMWF HAVE BEEN CONSISTENT THE LAST COUPLE DAYS SHOWING A SHORT WAVE MOVING IN FROM THE SOUTHWEST ON WEDNESDAY WELL AHEAD OF THE PAC NW TROF. MODELS SHOWING A FAIR AMOUNT OF HIGH LEVEL MOISTURE WITH IT BUT SO FAR THAT'S ABOUT ALL. SO FOR NOW I'VE INDICATED PARTLY CLOUDY SKIES ALL AREAS WED INTO THU IN ADDITION TO A SLIGHT INCREASE IN COASTAL MARINE LYR COVERAGE, MAINLY VENTURA COUNTY SOUTH. BEYOND WED, THE MODELS DIVERGE A LITTLE WITH THE ECMWF A LITTLE FASTER PUSHING THE TROF INLAND THROUGH NRN CALIFORNIA THAN THE GFS. NEITHER MODEL BRINGS ANY PRECIP THIS FAR SOUTH, BUT THE EC SOLUTION WOULD RESULT IN AN EARLIER COOLING TREND NEXT WEEK THAN THE GFS. && .AVIATION...27/1800Z. BROAD MID/UPPER LEVEL RIDGE OF HIGH PRESSURE SOUTH OF THE AREA WILL SHIFT SOUTH AND A TROUGH OF LOW PRESSURE OVER THE EAST HALF OF THE GULF OF ALASKA WILL SHIFT SOUTHEAST. MODERATE UPPER LEVEL WEST SOUTHWEST WINDS WILL BECOME STRONG WEST AFTER 28/21Z WHILE MODERATE MID LEVEL NORTHWEST WINDS PREVAIL OVER THE AREA. WEAK CAPPING MARINE INVERSION AND UNORGANIZED MARINE LAYER WITH TOPS BETWEEN 1.4-3.0KFT AND LIMITED TO THE EXTREME SOUTHEAST PORTION OF LA COUNTY WILL CHANGE LITTLE. WEAK TO MODERATE ONSHORE PRESSURE GRADIENT THROUGH 27/04Z THEN MODERATE NORTHERLY BETWEEN 27/04-27/20Z AND THEN MODERATE ONSHORE THEREAFTER. KLAX...CURRENT SKY/VSBY CONDITIONS WILL LIKELY PERSIST. KBUR...CURRENT SKY/VSBY CONDITIONS WILL LIKELY PERSIST. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...WOFFORD AVIATION...30 SYNOPSIS...WOFFORD WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 27, 6:00 AM PDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT FRI MAY 27 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-281300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH THE DAY. THE STRONGEST WINDS WILL OCCUR THROUGH THE LOCAL MOUNTAINS AS WELL AS THE ANTELOPE VALLEY. IN FACT...THE GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST AND SAND ACROSS THE DESERTS. OTHER AREAS EXPECTED TO EXPERIENCE GUSTY NORTHWEST WINDS INCLUDE THE CENTRAL COAST AND THE VALLEYS OF LOS ANGELES COUNTY. ACROSS THE COASTAL WATERS...GALE FORCE WINDS WILL CONTINUE THROUGH THE PERIOD. STEEP SHORT PERIOD SEAS WILL ALSO HELP TO GENERATE DANGEROUS RIP CURRENTS NEAR SHORE. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH SATURDAY...AND COULD EXTEND INTO SUNDAY. THE STRONGEST WINDS WILL OCCUR THROUGH THE LOCAL MOUNTAINS AS WELL AS THE ANTELOPE VALLEY. IN FACT...THE GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST AND SAND ACROSS THE DESERTS. OTHER AREAS EXPECTED TO EXPERIENCE GUSTY NORTHWEST WINDS INCLUDE THE CENTRAL COAST AND THE VALLEYS OF LOS ANGELES COUNTY. ACROSS THE COASTAL WATERS...GALE FORCE WINDS WILL CONTINUE THROUGH THE PERIOD...WITH STEEP SHORT PERIOD SEAS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. THOMPSON
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:53 AM PDT | Coastal Flood Statement | LOX | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.